# SDR R61A202002160191

- Difficulty date: February 2, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17021766409
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND "FWD WET AREA FFR14 RH CORRODED BETWEEN SEAT TRACK AND FWD SILL. PERFORMED CROSSBEAM 14 ''L'' ANGLE REPAIR PER SRM 53-00-10/REPAIR 03P AND 51-40-08.RESTORED SURFACE PROTECTION PER SRM 51-23-06 AND CPM 51-25-00"
